# SDR SWAA101335

- Difficulty date: March 8, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 24,438 hours, 14,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND RT EMERGENCY EXIT LIGHT LENS MISSING AT ROW 1.  REMOVED AND REPLACED LENS PER MM.
